| Model Number |
IVK0135 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/18/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of jucqx039 showed ten other similar product complaint(s) from this lot number.The complaints for this lot number (jucqx039) have been reported from the same facility.
Event or Problem Description
It was reported that the iv was test flushed with saline by hand and with the power injector with no issues.The iv became disconnected during the contrast injection.It was noted by complainant that "this issue caused a delay in patient care.There was a potential risk for iv infiltration, repeat scans or insufficient studies.This case caused an inadequate scan/test result, and the patient may have to return for a repeat study with unnecessary additional radiation." no patient injury was reported.
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint that the extension set disconnected from the iv catheter was inconclusive due to the sample condition.One extension set from a statlock kit was returned for investigation.The disconnected iv was not returned.A functional test revealed that the extension set could be securely attached to an unused catheter hub.The extension set and catheter were flushed with water and were patent to infusion.Upon pressurizing the connection, no leaks were observed at any part of the extension set.The manner in which the device was used was unknown.It is possible that the connection was under-tightened.It is unknown if the disconnected iv catheter was a factor in the complaint.Since the problem could not be replicated and since the disconnected catheter was not returned, the complaint was inconclusive.A lot history review (lhr) of jucqx039 showed ten other similar product complaint(s) from this lot number.The complaints for this lot number (jucqx039) have been reported from the same facility.
Event or Problem Description